# SDR DALA2024120211369

- Difficulty date: November 25, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 118,628 hours, 17,517 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Door
- Condition: Missing
- Location: #04 Slat Lubrica
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 189 #04 SLAT LUBRICATION ACCESS DOOR MISSING. CORRECTIVE ACTION: INSTALLED MISSING #04 SLAT LUBE ACCESS DOOR PANEL. CDL AND PLACARD REMOVED, NO M PROCEDURES. (6645632)
